Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had unprotected sex. Burning sensation in tip of penis, small red marks. What this could be?

21 yrs old, 6 2, 180 lbs, A week from today i had unprotected sex with my girlfriend of 5 years, each day since then I have felt a really vague burning on the tip of my penis , my penis looks normal but on the inside of the tip there is a small red mark; im not sure if this is a bump or just a mark but im worried as to what this could be and what i can take to rid of it
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Urologist 's  Response
Jul 2016

Hello
Thanks for your query.Based on the facts that you have posted it appears that you have acquired bacterial infection of the urethra mainly external urinary meatus.following unprotected sex.
Take some antibiotics like Doxycycline along with some urinary antiseptic like Nitrofurantoin twice daily for a week.Get prescription of these drugs from your family physician.
Consume more water
Refrain from sexual activity till this gets cured.
Dr.Pati
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor